# SDR JJBA20210811036

- Difficulty date: August 11, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 34,465 hours, 22,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 22 S13r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION FR 22 STR 13R FLOOR SUPPORT.  REMOVED CORROSION ON FLOOR SUPPORT AT FRAME 22. UTT OF BLENDED ON FRAME 22 STR 13R FLOOR SUPPORT THICKNESS IS .032". EVALUATED FLOOR SUPPORT ORIGINAL THICKNESS 0.050" OUT OF LIMITS. INST. EWIS. REMOVED FLOOR SUPPORT IN FR22 STR 13R. LOCATED AND DRILLED NEW FLOOR SUP. APPLIED ALODINE IN WORK AND . INSTALLED FLOOR SILL. RESTORED FINISH.
